Largeurs d'anneaux et de modules (1966)


Malliavin-Brameret, M.-P.
Mémoires de la Société Mathématique de France, Tome 8 (1966) 76 p doi : 10.24033/msmf.8
URL stable : http://www.numdam.org/item?id=MSMF_1966__8__3_0

Bibliographie

[1] R. Baer. - The subgroup of the elements of finite order of an abelian group. Ann. Math. 37 (1936) 766-781. JFM 62.1093.05 | Zbl 0015.20202

[2] R. Baer. - Abelian groups without elements of finite order. Duke Math. Jour. 3 (1937) 68-122. JFM 63.0074.02 | Zbl 0016.20303

[3] N. Bourbaki. - Topologie Générale, Livre III, ch. III, 3e éd. Hermann - Paris.

[4] N. Bourbaki. - Algèbre Commutative, Ch. VI. Hermann - Paris.

[5] S. J. Bryant et J. L. Zemmer. - A note on completely primary rings. Proc. Amer. Soc. 8 (1957) 140-141. MR 18,556d | Zbl 0078.02701

[6] I. S. Cohen. - On the structure and ideal theory of complete local rings. Trans. Amer. Math. Soc. 59 (1946) 54-106. MR 7,509h | Zbl 0060.07001

[7] I. S. Cohen. - Commutative rings with restricted minimum condition. Duke Math. Jour. 17 (1950) 27-42. MR 11,413g | Zbl 0041.36408

[8] C. W. Curtis et I. Reiner. - Representation theory of finite groups and associative algebra. Pure and Applied Mathematics, Vol. XI. Interscience Publishers - London. Zbl 0131.25601

[9] P. Dubreil. - Algèbre I. Gauthiers-Villars - Paris. Zbl 0060.06809

[10] P. Dubreil. - Problèmes d'algèbre liés à la théorie des demi-groupes. Colloque de Bruxelles 1957 29-44. MR 21 #3499 | Zbl 0084.02605

[11] L. Fuchs. - Abelian groups. Budapest, Hungarian Academy of Sciences, 1958. MR 21 #5672 | Zbl 0091.02704

[12] L. Fuchs, A. Kertesz, T. Szele. - Abelian groups in which every serving subgroup is a direct summand. Publ. Math. Debrecen. 3 (1953) 95-105. MR 15,775d | Zbl 0056.02301

[13] R. E. Johnson. - Equivalence rings. Duke Math. Jour. 15 (1948) 65-74. MR 10,179b | Zbl 0031.19901

[14] I. Kaplansky. - Infinite Abelian Groups. Ann. Arbor. Univ. Michigan Press. 1954. MR 16,444g | Zbl 0057.01901

[15] M. Nagata. - Local rings. Interscience tracts in pure and applied Mathematics, n° 13. MR 27 #5790 | Zbl 0123.03402

[16] D. G. Northcott. - A general theory of one dimensional local rings. Proc. Glasgow Math. Ass. 2 (1954-1956) 159-169. MR 17,938c | Zbl 0115.03304

[17] E. C. Posner. - Left valuation rings and simple radical rings. Trans. Amer. Math. Soc. 107 (1962) 458-465. MR 27 #3665 | Zbl 0136.31201

[18] P. Samuel. - Algèbre locale. Gauthiers-Villars - Paris. Numdam | Zbl 0053.01901

[19] P. Samuel et O. Zariski. - Commutative algebra II. Univ. series in higher Math. 1959. Zbl 0121.27801

[20] J. P. Serre. - Corps locaux. Hermann - Paris. Zbl 0137.02601

[21] T. Szele. - On direct decomposition of abelian groups. J. London Math. Soc. 28 (1953) 247-250. MR 14,721f | Zbl 0050.25701

[22] O. F. G. Schilling. - The theory of valuations. Amer. Math. Soc. 1950 MR 13,315b | Zbl 0037.30702